A functional analytic description of normal spaces


Binz, Ernst ; Feldman, Wilhelm


URL: http://madoc.bib.uni-mannheim.de/madoc/volltexte/2...
Document Type: Article
Year of publication: 1972
The title of a journal, publication series: Canadian Journal of Mathematics = Journal canadien de mathématiques
Volume: 24
Page range: 45-49
Place of publication: Toronto
Publishing house: Univ. Press
ISSN: 0008-414x
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst ; Feldman, Wilhelm (1972) A functional analytic description of normal spaces. Canadian Journal of Mathematics = Journal canadien de mathématiques Toronto 24 45-49 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item